# SDR SAJFCALS099015

- Difficulty date: April 10, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N18211
- Make and model: Boeing 747409
- Aircraft serial: 33735
- Aircraft time: 27,748 hours, 3,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1735 S-51l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D01 CHECK, AFTER CARGO COMPARTMENT BILGE AREA SKIN FOUND CORROSION NEAR BS 1735 AND S51L-S51R. REINFORCE THE SKIN WITH 2024T3_0.125THK. IAW EO 744-53-00-0120 AND EO 744-53-00-120R1 WITH FAA 8100-9, CATEGROY B APPROVAL.
